# SDR UALA2012062203302

- Difficulty date: June 16, 2012
- Submitted: June 23, 2012
- Operation: Air carrier
- Aircraft: N669UA
- Make and model: Boeing 767322
- Aircraft serial: 30025
- Aircraft time: 47,495 hours, 12,335 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78941
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 6H HAS PLACARD HANGING IN THE AISLE.  AISLE SEAT 6H EEL STRIP NEEDS ADHESIVE OR REPLACE.  UNABLE TO SECURE.  REMOVE EEL STRIP.  FIRST AVAIL, NEED 5.5 INCH EEL STRIP.  REPLACED SEAT MOUNTED EEL LIGHT AT SEAT 6H FWD LIGHT, OPS CHECK OK.
